# SDR AWXA200700142

- Difficulty date: February 2, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 20,150 hours, 7,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112827202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON  MAIN CABIN FLOOR SUPPORT BEAM,+ Y503, F15+2".  REPLACED MAIN CABIN FLOOR SUPPORT BEAM,+ Y503, FR 12 - FR 16 IAW A319 SRM 51-72-11.
